# SDR DL73E962787

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT LOWER EMERG DOOR EXIT IDENTIFIERS INOP.  REPLACED EMERG LIGHT PWR SUPPLY PACK M9027, OPS GOOD PER MM.
